Pacific Journal of Mathematics

Compactness-like properties for generalized weak topological sums.

W. W. Comfort

Article information

Pacific J. Math., Volume 60, Number 1 (1975), 31-37.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 54B10: Product spaces


Comfort, W. W. Compactness-like properties for generalized weak topological sums. Pacific J. Math. 60 (1975), no. 1, 31--37.

Export citation


  • [1] W. W. Comfort and Anthony W. Hager, Uniform continuity in topological groups, in Proc. January, 1974 Rome symposium on topological groups and Lie groups, Rome, 1975, to appear.
  • [2] W. W. Comfort, A. Hajnal, and I. Juhasz, Compactness-like properties of generalized weak products, to appear.
  • [3] W. W. Comfort and S. Negrepontis, On families of large oscillation, Fundamenta Math., 75 (1972), 275-290.
  • [4] W. W. Comfort and S. Negrepontis, Continuous functions on products with strong topologies, in General topology and its relations to modern analysis and algebra HI, Proc. third (1971) Prague topological symposium, pp. 89-92, 1972.
  • [5] W. W. Comfort and S. Negrepontis, The theory of ultrafilters, Grundlehren der math. Wssenschaften Band 211, Springer-Verlag, Heidelberg, 1974.
  • [6] W. W. Comfort and S. Negrepontis, manuscript in preparation.
  • [7] W. W. Comfort and Kenneth A. Ross, Pseudocompactnessand uniform continuity in topological groups, Pacific J. Math., 16 (1966), 483-486.
  • [8] W. W. Comfort and Victor Saks, Countably compact groups and finest totally bounded topologies, Pacific J. Math., 49 (1973), 33-44.
  • [9] H. H. Corson, Normality in subsets of product spaces, American J. Math., 81 (1959), 784-796.
  • [10] P. Erds and R. Rado, Intersection theorems for systems of sets II, J. London Math. Soc, 44 (1969), 467-479.
  • [11] G. Fuhrken, Languages with added quantifier "There exist at least H", in The theory of models, Proc. 1963 International Berkeley Symposium, Amsterdam 1965, pp. 121-131.
  • [12] Elwood W. Greene, A survey of [a, ]-compactness and related properties, Master's thesis, Wesleyan University, 1975.
  • [13] J. E. Vaughan, Product spaces with compactness-like properties, Duke Math. J., 39 (1972), 611-617.
  • [14] J. E. Vaughan, Some properties related to [a, ]-compactness,to appear.
  • [15] J. E. Vaughan, Convergence, closed projections, and compactness, to appear.